# SDR JR2R20200921136

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,122 hours, 8,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,122 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL DOUBLER AROUND AFT LAV SERVICE DOOR OPENING IS CORRODED OUT OF LIMITS.  REPAIRED IAW EMB127 SRM 53-23-60 REPAIR 01, ON AAR W/O 1018802 1000-0008 S/N 7898136.
